# SDR FDEA202509231905

- Difficulty date: September 23, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112300300
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 23 PER EO:6-5230-  E0378588 B P5. ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR23,   LONGN 1~3 I.A.W FEDEX EO NO:E6-5230-E0378588 B P5, SEQ NO:959, TITLE:DOORS-CARGO   DOOR/HYD SYS-DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR (MDCD)   ACTUATOR BEARING FITTINGS AT FRAME 23 AND 24-AOT A52W016-24. THE REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
